Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 45, NWS Cleveland, OH

May 25, 2019Mahoning County, Portage County, Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 25, 2019, 6:29 PM EDT for Mahoning County, Portage County, Trumbull County, Ohio. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2019, 6:29 PM EDT (22:29 UTC)
Expired
May 25, 2019, 7:00 PM EDT
In force
31 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mahoning County, OH, Portage County, OH, Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:21 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS51 KCLE 252229
SVRCLE
OHC099-133-155-252300-
/O.NEW.KCLE.SV.W.0045.190525T2229Z-190525T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
629 PM EDT Sat May 25 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Trumbull County in northeastern Ohio...
  Southeastern Portage County in northeastern Ohio...
  Mahoning County in northeastern Ohio...

* Until 700 PM EDT.

* At 628 PM EDT, a severe thunderstorm was located near Sebring, or
  11 miles northwest of Salem, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Youngstown, Warren, Salem, Columbiana, Boardman, Niles, Campbell,
  Hubbard, Canfield, Newton Falls, Sebring, Lordstown, Hilltop,
  Maplewood Park, Leavittsburg, Vienna Center, Austintown, Struthers,
  Girard and Randolph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8109 4099 8130 4111 8117 4125 8086
      4123 8052 4090 8053 4090 8082 4093 8083
      4093 8089 4090 8090 4090 8108
TIME...MOT...LOC 2228Z 273DEG 35KT 4101 8102 

HAIL...1.00IN
WIND...60MPH
 
$$

Clark
1 follow-up statement
608 
WWUS51 KCLE 252249
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
649 PM EDT Sat May 25 2019

OHC133-252258-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-190525T2300Z/
Portage OH-
649 PM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.

LAT...LON 4102 8100 4125 8086 4123 8052 4090 8053
      4090 8082 4093 8083 4093 8089 4090 8090
      4091 8101
TIME...MOT...LOC 2248Z 272DEG 42KT 4099 8067 

$$

OHC099-155-252300-
/O.CON.KCLE.SV.W.0045.000000T0000Z-190525T2300Z/
Trumbull OH-Mahoning OH-
649 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN TRUMBULL AND MAHONING COUNTIES...

At 648 PM EDT, a severe thunderstorm was located over Boardman, or 7
miles south of Youngstown, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Youngstown, Warren, Salem, Columbiana, Boardman, Niles, Campbell,
Hubbard, Canfield, Sebring, Lordstown, Hilltop, Maplewood Park,
Vienna Center, Leavittsburg, Austintown, Struthers, Girard, McDonald
and Poland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4102 8100 4125 8086 4123 8052 4090 8053
      4090 8082 4093 8083 4093 8089 4090 8090
      4091 8101
TIME...MOT...LOC 2248Z 272DEG 42KT 4099 8067 

HAIL...<.75IN
WIND...60MPH
 
$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:12 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 25, 3:12 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
312 PM EDT Sat May 25 2019

...Record Heat and Severe Storms This Afternoon...

.SYNOPSIS...
A cold front will slowly sag south across the area late
tonight, pushing just south of the area Sunday afternoon. The
front will remain between the southern Great Lakes and Ohio
valley through Monday before lifting north through the area
Monday night into Tuesday, remaining north of the area through
midweek. An unsettled weather pattern will remain over the
region much of next week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
The unofficial start to Summer has brought record heat and
severe storms this holiday weekend. Afternoon temperatures
managed to reach the upper 80s and lower 90s. We were able to
mix out very well with some slightly drier dewpoints working
down to the surface. CAPE values have reached between 2000-3000
J/KG, downdraft CAPE values have reached up to 1500 J/KG, Bulk
shear values are about 45 to 50 knots. There is also a MCV
moving out of Indiana into Ohio this afternoon which all points
to an active afternoon with a broken line of severe convection
developing and moving eastward. Storm motions will be fast given
the mid level flow. The main threats for these storms will be
damaging wind gusts of 70 mph and large hail up to ping pong
size possible. The latest runs of the HRRR and 4KM NAM Nest
have finally came into some decent agreement with the timing and
placement of the storm potential through the early evening.
Most of the severe storms should be out of our local CWA by 8 pm
this evening.

A cool front will sag southward into the area by Sunday morning.
Another ripple of energy and disturbance will move along in the
westerlies early Sunday morning and may interact with the front.
Guidance does show additional storms, some strong, may be
impacting western Ohio by 9 am Sunday and moving into central
Ohio by late morning and midday. Some of these storms may become
severe and there is a marginal to slight risk for severe weather
across portions of central Ohio. Damaging winds and hail will be
again the main threat. Temperatures will be cooler north of the
southward front. The front will move through the entire area by
Sunday evening with slight drier and cooler weather moving in
temporarily.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Frontal boundary will dip south of the area on Monday allowing for
slightly cooler temperatures especially near the lakeshore with
northerly flow. The frontal boundary will return north Monday
increasing the chances for showers and thunderstorms mainly in the
evening. Rain chances come down to only a slight chance for Tuesday
due to residual moisture over the area, however dynamics will be
insufficient for much coverage.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Conditions become more favorable for convection on Wednesday as a
shortwave trough advances into the Great Lakes region from the
plains. This feature has a slow eastward progression and will
support a SW flow and moisture stream from the gulf with dew points
in the mid 60s and highs in the 80s. The best upper level dynamics
are displaced to the northwest, however there will be some enhanced
divergence aloft. The trough will weaken and Thursday and swing east
of the area Friday with cooler and drier conditions expected late
week.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
There are a couple aviation concerns with this TAF update. The
main concern will be the broken line of severe convection
developing across northern Ohio this afternoon moving into
northwest Pennsylvania by early evening. These storms will be
moving fast and likely impact some airports. Will carry VCTS for
all sites this afternoon with mention a TEMPO for 2 hours of
most likely impacting certain sites. The earliest impacts will
be west and latest impacting airport further east. The severe
convection should be east of our local area by 00z this evening.
Damaging wind gusts up to 70 mph and large hail along with
frequent lightning will be the main threats. The other aviation
concern will be the strong gusty southwest winds this afternoon
Wind gusts will be up to 30 knots possible. Mainly VFR weather
expected except during impacts of convection. MVFR ceilings will
move in between 2K and 3K feet by Sunday morning. Winds will
also shift to northwesterly up to 10 knots.

OUTLOOK...Non-VFR possible through Tuesday morning and again
Tuesday night into Wednesday.

&&

.MARINE...
Several pieces of low pressure will impact the region today through
Tuesday night with a frontal boundary lifting north and south of the
lake multiple days. Southwest winds of 10-20 knots on the lake this
afternoon will lead to choppy conditions and 2 to 4 foot waves on
the east end for a few hours this evening. Otherwise a weak cold
front will settle south of the lake early Sunday morning with high.
pressure building in behind and bringing generally light wind
conditions for Sunday. Easterly winds develop on Monday ahead of a
warm front that will lift north across the lake Monday night. This
will lead to a brief period of elevated water levels across the
western basin of the lake. However speeds may not be high enough to
cause anything more than minor flooding issues with the extremely
high water levels. Southwest winds increase Tuesday into Wednesday
and a Small Craft Advisory may be needed for portions of Lake Erie
on Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...Jamison
LONG TERM...Jamison
AVIATION...Griffin
MARINE...KEC
Hazardous weather outlook, May 25, 2:34 PM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
234 PM EDT Sat May 25 2019

OHZ003-006>008-261845-
Lucas-Wood-Ottawa-Sandusky-
234 PM EDT Sat May 25 2019

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142-143-149-162>169-261845-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
234 PM EDT Sat May 25 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ144>148-261845-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
234 PM EDT Sat May 25 2019

...SEVERE THUNDERSTORM WATCH 239 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>014-017>023-027>033-036>038-047-089-261845-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-
234 PM EDT Sat May 25 2019

...SEVERE THUNDERSTORM WATCH 239 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and early evening.

PAZ001>003-261845-
Northern Erie-Southern Erie-Crawford-
234 PM EDT Sat May 25 2019

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms will be possible this evening
with damaging wind gusts up to 70 mph and large hail up to ping pong
size.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Special weather statement, May 25, 5:58 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
558 PM EDT Sat May 25 2019

PAZ002-003-252245-
Southern Erie-Crawford-
558 PM EDT Sat May 25 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ERIE AND CRAWFORD
COUNTIES...

At 557 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wattsburg to near Pymatuning Lake.
Movement was east at 45 mph. Wind gusts up to 50 mph are possible
with these storms.

Locations impacted include...
Meadville, Edinboro, Titusville, Union City, Cambridge Springs,
Riceville, Harmonsburg, Lincolnville, Guys Mills, Atlantic,
Cochranton and Saegertown.

A Severe Thunderstorm Watch also remains in effect until 1000 PM EDT
for northwestern Pennsylvania.

LAT...LON 4162 7961 4162 7982 4149 8000 4148 8037
      4149 8044 4149 8052 4186 8052 4211 7993
      4213 7976 4201 7976 4199 7961
TIME...MOT...LOC 2157Z 254DEG 24KT 4201 7973 4154 8050

Jamison
Local storm report, May 25, 6:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
603 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 SE WEST FARMINGTON    41.38N 80.95W
05/25/2019                   TRUMBULL           OH   911 CALL CENTER

            TREES DOWN BLOCKING ENSIGN ROAD IN WESTERN
            TRUMBALL COUNTY. MULTIPLE REPORTS OF TREES
            BLOWN DOWN IN NORTHWESTERN TRUMBALL COUNTY.

&&

MG
Special weather statement, May 25, 6:11 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
611 PM EDT Sat May 25 2019

OHZ022-032-252245-
Portage-Stark-
611 PM EDT Sat May 25 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PORTAGE AND STARK
COUNTIES...

At 611 PM EDT, a strong thunderstorm was located near Hartville, or
near Canton, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Canton, Massillon, Green, Alliance, North Canton, Louisville,
Mogadore, Minerva, Hartville, Brewster, Navarre, Waynesburg, East
Sparta, Wilmot, Brimfield, Randolph, Atwater, Edinburg, East Canton
and Beach City.

LAT...LON 4078 8163 4091 8146 4091 8142 4098 8142
      4099 8139 4111 8138 4114 8100 4099 8103
      4099 8109 4073 8109 4072 8124 4065 8124
      4065 8143 4066 8146 4064 8164
TIME...MOT...LOC 2211Z 268DEG 39KT 4091 8135

Clark
Local storm report, May 25, 6:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
614 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     7 SSE ORWELL            41.45N 80.79W
05/25/2019                   TRUMBULL           OH   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES DOWN IN
            NORTHERN TRUMBULL COUNTY BLOCKING ROADS.

&&

MG
Local storm report, May 25, 6:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
616 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     6 SW CONNEAUT LAKE      41.54N 80.41W
05/25/2019                   CRAWFORD           PA   911 CALL CENTER

            MULTIPLE REPORTS OF TREES AND POWER LINES
            DOWN NEAR HARTSTOWN GOLF COURSE AND HIGHWAY
            322.

&&

MG
Local storm report, May 25, 6:18 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
618 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     1 SW MEADVILLE          41.64N 80.16W
05/25/2019                   CRAWFORD           PA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES BLOWN DOWN
            NEAR MEADVILLE REPORTED THROUGH 9-1-1
            DISPATCH RADIO TRAFFIC.

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:25 PM EDTSevere Thunderstorm WarningCLEHancock35 min
May 25, 1:54 PM EDTSpecial Weather StatementCLESeneca36 min
May 25, 1:59 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca46 min
May 25, 2:29 PM EDTSpecial Marine WarningCLE40 min
May 25, 2:37 PM EDTSpecial Weather StatementCLEErie38 min
May 25, 3:04 PM EDTSpecial Weather StatementCLEOttawa41 min
May 25, 3:09 PM EDTSpecial Marine WarningCLE51 min
May 25, 3:15 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa26 min
May 25, 3:52 PM EDTSpecial Marine WarningCLE83 min
May 25, 4:05 PM EDTSpecial Weather StatementCLECrawford, Erie, Hancock, Lucas, Marion, Sandusky and 3 more40 min
May 25, 4:15 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit, Wayne45 min
May 25, 4:55 PM EDTSevere Thunderstorm WarningCLEPortage, Stark65 min
May 25, 4:56 PM EDTSpecial Weather StatementCLEAshland, Crawford, Knox, Morrow, Richland49 min
May 25, 5:14 PM EDTSpecial Marine WarningCLE91 min
May 25, 5:47 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Portage, Trumbull43 min
May 25, 5:48 PM EDTSpecial Weather StatementCLEHolmes, Wayne42 min
May 25, 6:11 PM EDTSpecial Weather StatementCLEStark34 min
May 25, 6:22 PM EDTSevere Thunderstorm WarningCLEStark23 min
May 25, 6:25 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.